MathSciNet Relay Station
MathSciNet bibliographic data
MR1677136 (2000a:13029) 13D45 (14B05)
García López, R.; Sabbah, C. Topological computation of local cohomology multiplicities. Dedicated to the memory of Fernando Serrano. Collect. Math. 49 (1998), no. 2-3, 317–324.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement